TY - JOUR T1 - On Andersson's inequality for yyperbolically convex functions AU - Faried, Nashat AU - Ali, Mohamed S. S. AU - Yehia, Zeinab M. PY - 2019 DA - February Y2 - 2018 DO - 10.31801/cfsuasmas.434525 JF - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JO - Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. PB - Ankara University WT - DergiPark SN - 1303-5991 SP - 528 EP - 537 VL - 68 IS - 1 LA - en AB - In this paper, we use Andersson's Inequality for ordinary convex functions to prove a similar inequalities concerning hyperbolically convex functions. KW - Generalized convex functions KW - hyperbolically convex functions KW - supporting functions KW - integral inequalities CR - Beckenbach, E. F., Generalized convex functions, Bulletin of the American Mathematical Society, vol. 43, no. 6, (1937), 363-371. CR - Beckenbach E. F. and Bing, R. H., On generalized convex functions, Transactions of the American Mathematical Society, vol. 58, (1945), 220-230. CR - Ali, Mohamed S. S., On certain properties for two classes of generalized convex functions,. Abstract and Applied Analysis, vol. 2016, (2016), Article ID 4652038, 7 pages. CR - Andersson B. J., An inequality for Convex Functions, Nordisk Matematisk Tidskrift., 6, (1968), 25-26. CR - Roberts A. W. and Varberg, D. E., Convex Functions, Academic Press, London, Uk, 1973. CR - Daalhuis, Olde and Adri, B., Hypergeometric function, in Olver, Frank W. Lozier, Daniel M.; Boisvert, Ronald F.; Clark, Charles W., NIST Handbook of Mathematical Functions, Cambridge University Press, 2010. UR - https://doi.org/10.31801/cfsuasmas.434525 L1 - https://dergipark.org.tr/en/download/article-file/490487 ER -